# SDR UIEA2016112200902

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165,360 cycles
- System (JASC): 3500 · Oxygen System
- Part: Door
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY OXYGEN MASK DOOR MISSING.  INSTALLED THE DOOR IAW  SMR 51-40-02-060.
